# SDR GAIA9841

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING ITEM LEVEL 2 CORROSION FINDINGS DURING A HEAVY C-CHECK FOR AIRCRAFT CORROSION ON STRINGER, AT STATION 720, STRINGER 29L.  REPAIRED BY AAR ON NON-ROUTINE 1000-0272. (M)
